# SDR SWIA201335743

- Difficulty date: December 22, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 24,972 hours, 15,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY STEP PLATE HINGE SECTION IS CORRODED.  C-CHECK INSTALLED AFT CARGO BAY STEP PLATE HINGE IAW SRM PN MM670-35624-003.
